Trileptal Overdose

Because there have been so few reported cases of people taking too much Trileptal, the exact effects of a Trileptal overdose are unknown. When an overdose does occur, treatment generally involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. It is important that you seek immediate medical attention if you believe you may have overdosed on Trileptal.

An Introduction to Trileptal Overdose

Trileptal® (oxcarbazepine) is a prescription medication used to control partial seizures in people with epilepsy. The effects of a Trileptal overdose will vary depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, or street drugs.
 
If you believe you may have overdosed on Trileptal, seek immediate medical attention.
 

What Does the Research Say About Trileptal Overdose?

It is not known what exactly to expect from a Trileptal overdose. In the few reported cases of Trileptal overdose, all of the people recovered with treatment that focused on improving symptoms that were brought on by the overdose.
 

Treatment for a Trileptal Overdose

Given that there have been just a few cases of people taking too much Trileptal, it is also not known what the best treatment is for this type of overdose. Generally, treatment for a Trileptal overdose may include supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose.
 
Know the Signs - Concussion Safety

Trileptal Medication Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.